# SDR R61A201506070345

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N408YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000371
- Aircraft time: 4,834 hours, 3,278 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011528
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 4,834 hours, 3,278 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE 2 OF THE OVERHEAD EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE R & R FORWARD EMERGENCY LIGHT BATTERY PACK IAW AMM AND OPS CHECKED GOOD.
